# SDR AALA202212022828

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 53,174 hours, 36,929 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REAR FLIGHT ATTENDANT SEAT LIFE VEST BAG OPENED. MAINTENANCE REPLACED LIFE VEST.
